Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
120 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Do laxatives cause vaginal bleeding?

Hi I’m a female I’m 27 years old and i took laxatives over 4 years and now I’m vigina bleeding can that be the cause but also I had intercourse 9 nights ago or can that be the cause with out protection plz I need help it would be helpful thank u
Wed, 28 Mar 2018
Report Abuse
Anesthesiologist 's  Response
Hello,

Vaginal bleeding investigated without an examination, it is highly difficult to guide you through the diagnosis. Yes, even with intercourse you do get vaginal bleeding sometimes and, is normal. Your laxative usage for four years indication becomes more important for us to treat. Even in cancer of vagina there would be bleeding so it's better to get one pap smear done to rule out. Don't take any tension, and it's just to rule out the other condition.



Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Archana
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I slipped in my garage on Saturday and fell on my left but cheek and bruised my right knee I was carrying my son thankfully he was ok but,...